# SDR 96ZZZX3400

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: 13863352
- Condition: Failed
- Location: Cabin Fan
- Part time: 69 hours
- Component: Sundstrandem, 5007024620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING COMPLETELY DESTROYED.  BEARING WAS INSTALLED NEW AND FAILED AFTER 69.02 HOURS OF OPERATION.  CAUSED FAN TO OPERATE LOUD AND SMELL LIKE IT IS BURNED.  IMPELLER LOCKS UP.
